| Model Number |
1987-16-216 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient had her knee revised approximately 3 years ago where her femoral component and stem were explanted and replaced with a lps distal femoral component, a segment, and a porous coated stem.This construct became loose over time, both decided to revise the construct and replace with a new distal femoral component, a new segment, and a new cemented bowed stem.Unfortunately the sales rep did not have the op notes with this patient's revision history, patient demographic information, and some of the explanted implants.Doi: unknown, dor: (b)(6) 2022, affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.